Thursday, June 29, 2017

In the clear, the day after.

At 106 glucose, below 100 is considered in normal range, I would have to admit my worries of my A1c acting badly for my test next month is looking like not too bad after all, thankfully!
Still with all the highs I will not know though until all is said and done, besides the test is an average of three months.
Only time will tell.

Oddly enough my day was weird as far as pain goes and other things too.
My numbness has not changed yet, both calves and feet were in stocking sensation mode, and my right hand is just as painfully touchy as always and currently being iced, and the rash appears to be still in need of the topical prescription ointments of steroids as before the infusions.
But... it is just the day after!
Hubby even had to cut up my dinner for me.

I had received an email for delivery of my Copaxone yesterday and I did not, for the first time know what to do about it?
You see, this new doctor in August just might be trying some other medication for me.
So  today I called back my pharmacist at Humana Specialty and discussed what my concerns were, and Marguerite was very receptive and a good listener with intelligent feed back.
Although, Hubby too felt I should renew my Copaxone to take even if just for these last six weeks.
The issue was my numbness at the injection sites, at first only my thighs were affected in August of 2015 after two months on Ampyra and myself and Dr. Negroski both felt that was the cause.
I did have another bought then too of Optic Neuritis then  Dr. Abrams, my neuro eye doc, along with Dr. Negroski the neurologist who reluctantly approved the three day infusion of the IV Solu Medrol back in August of 2015, he was concerned that it could cause necrosis then. After that during the year unfortunately my upper arms, hips and belly all followed with numbness too that made those injection sites not painful to inject, but not going away, since the numbness lasted and still is in those locations nearly two years later!
Fast forward recently, I read an article stating that on occasion injecting in the same location for years, me now seven years next month can possibly cause nerve damage!
But neither the doctor nor the pharmacist felt that was the case, both stating that it is the progression of the Multiple sclerosis.

No real medications out there for secondary progressive or progressive forms, yet.
Bummed!
Although, some Relapsing Remitting meds are being used for ... I do not know exactly how they can help, but I intend on finding out.
And yes, they will be delivering the Copaxone next week.
I even had to take extra Baclofen for my hand spasm while undergoing the infusion yesterday!
As much as I would like to believe this will help and magically make it all better in this case I am a realist and I know it won't.
My eyes are still blurry too and double vision comes and goes, and my headache aches.
So, even though I am supposed to be more positive, could you be, really?

I know I will still try to be...

Happy good night to all and share those blessings and we will too!

And next time please be here or be square, ya hear!
 
  
Post a Comment